Piriteze Allergy Syrup (70ml)

£5.78

  • Effective Allergy Relief
  • Active Ingredient: Cetirzine
  • For Children 6 + Years
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Piriteze Allergy Syrup is used to treat the allergic symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies.

In stock

SKU: Piriteze Allergy Syrup 70ml Categories: , ,

Discreet Packaging

UK Based

Medication

Product Description

Buy Piriteze Allergy Syrup Online

My Pharmacy is the best place to Buy Piriteze Allergy Syrup Online. To Buy Piriteze Allergy Syrup UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Piriteze Allergy Syrup UK Next Day Delivery

Through My Pharmacy you can Buy Piriteze Allergy Syrup Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Piriteze Allergy Syrup

Piriteze Allergy Syrup is used to treat the allergic symptoms of hay fever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies. It can also be used to relieve the rashes and itching of chronic urticaria.

Each bottle of Piriteze Allergy Syrup contains the active ingredient called cetirizine hydrochloride, an antihistamine which can help to relive the symptoms of some allergies and itchy skin rashes.

Piriteze Syrup

Piriteze syrup is used primarily to treat the symptoms of allergic rhinitis, otherwise known as hay fever. It can cause symptoms such as a runny nose, itch eyes, congestion, and sneezing and sinus pressure. These are also all typical symptoms of a cold, but unlike a cold, hay fever isn’t caused by a virus.

Hay fever is a response to indoor and outdoor allergens, such as pollen, or the skin of dogs and cats. Piriteze Syrup is supposed to be taken before coming into contact with any of these allergens, therefore preventing symptoms from manifesting.

Hay fever can genuinely impact your quality of life, but you don’t have to put up with the symptoms dragging you down any longer. You can find the right treatment in Piriteze syrup and learn to avoid triggers.

Antihistamines – NHS Overview

Piriteze Allergy Syrup 70ml

In order to take Piriteze Allergy Syrup 70ml correctly, please follow the recommended dosages below and in the patient information leaflet. If you’re ever unsure about how much medication you should be taking, speak to a doctor or pharmacist.

  • Adults and adolescents aged 12 years and over
    • Take two 5 ml spoonful’s once daily.
  • Children aged between 6 and 12 years
    • Give one 5 ml spoonful twice daily – morning and evening
  • Children under 6 years
    • Not recommended

Piriteze Allergy Syrup 70ml should not be given to children under the age of 6 years old. The recommended Piriteze Allergy Syrup dosage above should not be exceeded.

Piriteze Syrup Ingredients

Piriteze Syrup Ingredients include the active ingredient called Cetirizine Hydrochloride, each 5 ml dose contains 5 mg. The other ingredients include: Glycerol, propylene glycol, sorbitol, methyl parahydroxybenzoate, propyl parahydroxybenzoate, sodium acetate, acetic acid, saccharin sodium, banana flavour and purified water.

  • Cetirizine Hydrochloride is classed as a non-drowsy antihistamine. This means it will be much less likely to make you feel sleepy when compared to other antihistamine alternatives. Some people may still find it makes them feel quite sleepy however.
  • Try to avoid drinking alcohol when using Cetirizine containing medicines. The alcohol in combination with the medication can cause you to feel sleepy.

Piriteze Syrup Ingredients can also be found under brand names such as Benadryl, Piriteze and Zirtek.

Piriteze Allergy Syrup Dosage

Only follow the recommended Piriteze Allergy Syrup dosage given in the patient information leaflet. Your doctor may recommend a different Piriteze Allergy Syrup dosage depending on the severity of your condition.

Piriteze Allergy Syrup For Babies

Piriteze Allergy Syrup for babies isn’t currently recommended. Any child below the age of 6 years old should not use this medication.

If you’re concerned about your babies’ allergies and would like to see if there are any treatments, please speak to your health adviser or pharmacist. Piriteze Allergy Syrup for babies should not be used without supervision from a medical professional.

Piriteze Allergy Syrup For Dogs

Piriteze Allergy Syrup for dogs isn’t recommended because cetirizine hydrochloride is considered not as safe for pets as other antihistamines such as chlorphenamine. You should be on the side of caution when deciding which antihistamine you should be giving a dog.

Allow your vet to determine which medication would be best before using Piriteze Allergy Syrup for dogs.

Piriteze Allergy Syrup Side Effects

Like all medicines, Piriteze Allergy Syrup Side Effects can occur and happen to anyone, but not everyone will experience them. Stop taking this medication and seek immediate medical help if you experience:

  • Sudden signs of an allergic reaction such as developing a rash, swelling of the mouth or face or difficulty breathing.
  • Bruising or bleeding more easily than normal.
  • Convulsions or fits.
  • Loss of consciousness.

Stop taking the medicine and tell your doctor if you experience:

  • Confusion
  • Hallucinations
  • Abnormal liver function tests
  • Rapid heartbeat

The following Piriteze Allergy Syrup Side Effects may occur:

 Common

  • Headache or dizziness
  • Drowsiness or tiredness
  • Restlessness
  • Dry mouth
  • Sore throat
  • Abdominal pain
  • Diarrhoea
  • Nausea
  • Runny nose

Uncommon

  • Agitation
  • Weakness
  • Malaise
  • Pins and needles
  • Itching
  • Rash or hives

Rare

  • Aggression
  • Depression
  • Weight gain
  • Swelling
  • Insomnia
  • Movement disorders including tremor, muscles spams and tics

Very Rare

  • Taste disorder
  • Blurred vision
  • Eye movement disorder
  • Difficult or painful or involuntary urination

Piriteze Allergy Syrup Reviews

You can view Piriteze Allergy Syrup Reviews and reviews left by customers who have used our website and service via the product page. To view more Piriteze Allergy Syrup Reviews and overall service reviews, click here to view our trustpilot page.

Our team will also be able to advise on any alternative treatments should any Piriteze Allergy Syrup Reviews cause you to look for an alternative.

Can You Take Piriteze Syrup With Calpol?

A common question we often see posted online and via our customer service portals is “Can you take Piriteze Syrup with calpol?”

Because the Calpol family of medications contain both the painkillers Paracetamol and Ibuprofen, Cetirizine Hydrochloride can be taken together with any of the Calpol family medications.

Always ask your doctor or pharmacist questions such as “Can you take Piriteze Syrup with Calpol?” before taking Cetirizine containing medication with any others.

Are Piriton And Piriteze The Same Thing?

Another common quest we see when people are trying to decide between different antihistamines is “Are Piriton and Piriteze the same thing?”

Both Piriton and Piriteze belong to same category of medications called Antihistamines, but the actual antihistamines in either are different from each other. Piriton has the active ingredient chlorphenamine whilst Piriteze contains the active ingredient cetirizine hydrochloride.

Both of them work just as well as one another at preventing and getting rid of ‘histamine’ symptoms. Antihistamines block the function of ‘histamines’, reducing allergy symptoms.

One of the main difference between the two is the side effect drowsiness. Piriton is more likely to cause drowsiness and sleepiness, whilst Piriteze is classed as a non-drowsy antihistamine making it less likely to cause side effects. However, this shouldn’t be taken as a given that drowsiness won’t occur, people still report experiencing drowsiness even with non-drowsy antihistamines.

Talk with a doctor or pharmacist and ask similar questions to “Are Piriton and Piriteze the same thing?” for more information about different antihistamines.

Side Effects

Like all medicines, Piriteze Allergy Syrup can have side effects, but not everybody gets them.
Stop taking the medicine and seek immediate medical help if you experience:
• Sudden signs of an allergic reaction such as developing a rash, swelling of the mouth or face or
difficulty breathing
• Bruising or bleeding more easily than normal
• Convulsions or fits
• Loss of consciousness.
Stop taking the medicine and tell your doctor if you experience:
Confusion, hallucinations, abnormal liver function tests, rapid heartbeat.
The following side effects may occur:
Common: Headache or dizziness, drowsiness or tiredness, restlessness, dry mouth, sore throat,
abdominal pain, diarrhoea, nausea [feeling sick], runny nose.
Uncommon: Agitation, weakness, malaise, pins and needles, itching, rash or hives.
Rare: Aggression, depression, weight gain, swelling, insomnia, movement disorders including tremor,
muscle spasm and tics.
Very Rare: Taste disorder, blurred vision, eye movement disorder, difficult or painful or involuntary
urination.
At a very low frequency that cannot be estimated:
Increased appetite, nightmares, inflammation of the liver, skin eruptions, joint pain, memory loss,
difficulty passing water or a feeling of dizziness. In very rare cases people have had suicidal thoughts
when taking this medicine. If you experience these, stop taking the medicine and see your doctor.
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side
effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme
at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple
App Store. By reporting side effects you can help provide more information on the safety of this
medicine.

Further Information

You may also like…